• 7 Citations
  • 2 h-Index
20122018
If you made any changes in Pure these will be visible here soon.

Personal profile

Education/Academic qualification

Mathematics and Physics, Candidate

14 Apr 1995 → …

Fingerprint Fingerprint is based on mining the text of the person's scientific documents to create an index of weighted terms, which defines the key subjects of each individual researcher.

  • 4 Similar Profiles
Multiplicative Noise Mathematics
Hilbert space Mathematics
Differential-operator Equations Mathematics
Random variable Mathematics
Stochastic Perturbation Mathematics
Generalized Solution Mathematics
Cauchy Problem Mathematics
Stochastic Equations Mathematics

Research Output 2012 2018

  • 7 Citations
  • 2 h-Index
  • 10 Article
  • 1 Chapter

A MODEL OF AGE-STRUCTURED POPULATION UNDER STOCHASTIC PERTURBATION OF DEATH AND BIRTH RATES

Alshanskiy, M. A., 2018, In : URAL MATHEMATICAL JOURNAL. 4, 1 (6), p. 3-13 11 p.

Research output: Contribution to journalArticleResearchpeer-review

Age-structured Population
Stochastic Perturbation
Hilbert space
Differential-operator Equations
Rate Function

Stochastic Equations with an Unbounded Operator Coefficient and Multiplicative Noise

Melnikova, I. V. & Alshanskiy, M. A., 1 Nov 2017, In : Siberian Mathematical Journal. 58, 6, p. 1052-1066 15 p.

Research output: Contribution to journalArticleResearchpeer-review

Differential-operator Equations
Multiplication Operator
Unbounded Operators
Multiplicative Noise
Existence and Uniqueness of Solutions
1 Citation (Scopus)

Differential equations in spaces of abstract stochastic distributions

Melnikova, I. V. & Alshanskiy, M. A., 1 Jul 2016, In : Doklady Mathematics. 94, 1, p. 369-373 5 p.

Research output: Contribution to journalArticleResearchpeer-review

Semigroup of Linear Operators
S-transform
Differential equation
Differential-operator Equations
Separable Hilbert Space

White noise calculus in applications to stochastic equations in hilbert spaces

Melnikova, I. V. & Alshanskiy, M. A., 1 Oct 2016, In : Journal of Mathematical Sciences (United States). 218, 4, p. 395-429 35 p.

Research output: Contribution to journalArticleResearchpeer-review